# SDR DALA2017050103529

- Difficulty date: April 30, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 65,180 hours, 11,521 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Contaminated
- Location: Reading Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

PASSENGER READING LIGHT AT SEAT 37F SMOKES WHEN ON.  FOUND BULB COVERED WITH DEBRIS FROM FOOD REPLACED THE BULB, OPS NORMAL.
